On Besov spaces of logarithmic smoothness and Lipschitz spaces



Downloads per month over past year

Cobos, Fernando and Domínguez, Oscar (2015) On Besov spaces of logarithmic smoothness and Lipschitz spaces. Journal of Mathematical Analysis and Applications, 425 (1). pp. 71-84. ISSN 0022-247X

[thumbnail of Cobos201elsevier.pdf]

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X14011561


We compare Besov spaces B-p,q(0,b) with zero classical smoothness and logarithmic smoothness b defined by using the Fourier transform with the corresponding spaces:B-p,q(0,b) defined by means of the modulus of smoothness. In particular, we show that B-p,q(0,b+1/2) = B-2,2(0,b) for b > -1/2. We also determine the dual of In:B-p,q(0,b) with the help of logarithmic Lipschitz spaces Lip(p,q)((1,-alpha)) Finally we show embeddings between spaces Lip(p,q)((1,-alpha)) and B-p,q(1,b) which complement and improve embeddings established by Haroske (2000).

Item Type:Article
Uncontrolled Keywords:Espacios de Besov
Palabras clave (otros idiomas):Besov spaces; Logarithmic smoothness; Lipschitz spaces; Limiting interpolation spaces
Subjects:Sciences > Mathematics
ID Code:29082
Deposited On:06 Mar 2015 09:53
Last Modified:16 May 2018 10:44

Origin of downloads

Repository Staff Only: item control page